# SDR 95ZZZX6365

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Tray
- Part number: 4523050
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 987 hours
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE ELT MOUNTING TRAY WAS DISCOVERED AS HAVING CRACKED EXTENDING FROM MOUNTING TRAY MOUNT SCREW HOLES.  TRAY REPLACED WITH NEW.
